RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 92, Number 1, Pages 62–76 (Mi tmf5661)  

This article is cited in 10 scientific papers (total in 10 papers)

Perturbation of the Korteweg–de Vries soliton

L. A. Kalyakin

Institute of Mathematics of Bashkirian Scientific Centre, UB of USSR Academy of Sciences

Abstract: For an arbitrary perturbation operator, equations for the modulation of the parameters of the KdV soiiton are obtained. The asymptotic behavior of the first correction is investigated, and the influence of the leading term of this asymptotic behavior on the soliton phase shift is demonstrated.

Full text: PDF file (1337 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 92:1, 736–747

Bibliographic databases:

Received: 21.03.1991

Citation: L. A. Kalyakin, “Perturbation of the Korteweg–de Vries soliton”, TMF, 92:1 (1992), 62–76; Theoret. and Math. Phys., 92:1 (1992), 736–747

Citation in format AMSBIB
\Bibitem{Kal92}
\by L.~A.~Kalyakin
\paper Perturbation of the Korteweg--de Vries soliton
\jour TMF
\yr 1992
\vol 92
\issue 1
\pages 62--76
\mathnet{http://mi.mathnet.ru/tmf5661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1256714}
\zmath{https://zbmath.org/?q=an:0787.35095|0761.35097}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 92
\issue 1
\pages 736--747
\crossref{https://doi.org/10.1007/BF01018701}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KX55000005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5661
  • http://mi.mathnet.ru/eng/tmf/v92/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Asymptotics of the first correction in the perturbation of the $N$-soliton solution to the KdV equation”, Math. Notes, 58:2 (1995), 814–823  mathnet  crossref  mathscinet  zmath  isi
    2. R. R. Gadyl'shin, O. M. Kiselev, “On nonsolution structure of scattering data under perturbation of two-dimensional soliton for Davey–Stewartson equation II”, Theoret. and Math. Phys., 106:2 (1996), 167–173  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. L. A. Kalyakin, V. A. Lazarev, “Perturbation of the two-soliton solution of the KdV equation”, Theoret. and Math. Phys., 112:1 (1997), 866–874  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Kiselev, OM, “Perturbation theory for the Dirac equation in two-dimensional space”, Journal of Mathematical Physics, 39:4 (1998), 2333  crossref  mathscinet  zmath  adsnasa  isi
    5. V. A. Lazarev, “Perturbation of a two-soliton solution of the Korteweg–de Vries equation in the case of close amplitudes”, Theoret. and Math. Phys., 118:3 (1999), 341–346  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. L. A. Kalyakin, “Asymptotic decay of solutions of the Liouville equation under perturbations”, Math. Notes, 68:2 (2000), 173–184  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
    8. A. Veksler, Y. Zarmi, “Perturbative Analysis of Wave Interaction in Nonlinear Systems”, Theoret. and Math. Phys., 144:2 (2005), 1227–1237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. S. A. Kordyukova, “Korteweg–de Vries hierarchy as an asymptotic limit of the Boussinesq system”, Theoret. and Math. Phys., 154:2 (2008), 250–259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Samoilenko V.H. Samoilenko Yu.I., “Two-Phase Solitonlike Solutions of the Cauchy Problem For a Singularly Perturbed Korteweg-de-Vries Equation With Variable Coefficients”, Ukr. Math. J., 65:11 (2014), 1681–1697  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:332
    Full text:95
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019